MAUDE Adverse Event Report: ARTHREX, INC. DW OUTFLOW TUBE SET W/REDEUCE TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW OUTFLOW TUBE SET W/REDEUCE TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number DW OUTFLOW TUBE SET W/REDEUCE TUBING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation was confirmed.Upon evaluating the customer¿s attached picture, it was concluded that the lock/connector was broken into pieces.It was noted in one of the pictures that the connector attached to the sheath was bent, a possible indication of an incorrect connection.The most likely cause of the observed failure is a use error in connecting the lock properly.
 
Event or Problem Description
On 05/18/2023, it was reported by a sales representative via sems that an ar-6435 outflow set is broken.This was discovered during an unspecified time with no patient effect.

Brand Name
DW OUTFLOW TUBE SET W/REDEUCE TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19494682
Report Number1220246-2024-05327
Device Sequence Number8785767
Product Code HRX
UDI-Device Identifier00888867118089
UDI-Public00888867118089
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW OUTFLOW TUBE SET W/REDEUCE TUBING
Device Catalogue NumberAR-6435
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date06/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown